MAUDE Adverse Event Report: STAAR Surgical Company EVO/EVO+ VISIAN Implantable Collamer Lens (ICL); Phakic Toric Intraocular Lens

STAAR Surgical Company EVO/EVO+ VISIAN Implantable Collamer Lens (ICL); Phakic Toric Intraocular Lens
Model Number VTICM5_13.2(-11.0/2.5)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and elevated iop.The lens remains implanted.Final patient status is unknown.The cause of the event was reported as device.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.
 
Additional Manufacturer Narrative
H6 - work order search: no additional similar complaint type events within associated lots were found.Iop elevation from baseline is identified in the labeling as a known potential adverse event (or a precursor to a labeled adverse event) following icl implantation.Claim #(b)(4).

Brand Name
EVO/EVO+ VISIAN Implantable Collamer Lens (ICL)
Common Device Name
Phakic Toric Intraocular Lens
Manufacturer (Section D)
STAAR Surgical Company
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR Sugical Company
1911 walker avenue
monrovia 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key50548190
Report Number2023826-2026-01660
Device Sequence Number10384070
Product Code QCB
UDI-Device Identifier00840311312054
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVTICM5_13.2(-11.0/2.5)
Device Catalogue NumberVTICM5_13.2
Device Lot NumberN/A
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/01/2026
Date Device Manufactured01/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Cartridge Model-SFC-45, Lot#-UNK; Foam Tip Plunger-Model-UNK, Lot#-UNK; Injector Model-MSI-PF,Lot#-UNK
Outcome Attributed to Adverse Event Other;
Patient SexMale